# SDR ASAA2013081095776

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 1,590 hours, 504 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE IN FLIGHT.  AMBER FMC FAIL ANNUNCIATION LIGHT ON FWD INST CONSOLE AND MAP/UTK FLAGS ON CAPTS EHSI.  LT FMC BEARING & DISTANCE INFORMATION MISSING.  ACFT GROUNDED.  CYCLED FMCS TRANSFER CB.  CYCLED AC POWER.  ACCOMPLISHED FMCS OPS TEST. TEST NORMAL. GROUND VERIFICATION SUCCESSFUL REF AMM 34-61-00-710-801. NO HISTORY 60 DAYS.
